Toggle Main Menu Toggle Search

Open Access padlockePrints

Multivariate measurement error models for replicated data under heavy-tailed distributions

Lookup NU author(s): Dr Jian Shi

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

In this paper, we deal with multivariate measurement error models for replicated data under heavy-tailed distributions, providing appealing robust and adaptable alternatives to the usual Gaussian assumptions. The models contain both error-prone covariates and predictors measured without errors. The surrogates of the response and the multiple error-prone covariates are replicated and are allowed unpaired and/or unequal cases. Under the scale mixtures of normal distribution class, we provide an explicit iterative formula of the maximum likelihood estimation via an expectation-maximization-type algorithm. Closed forms of asymptotic variances of the estimators are also given. The effect and robustness performances are confirmed by the simulation studies. Two real data sets are analyzed by the proposed models. Copyright (c) 2015 John Wiley & Sons, Ltd.


Publication metadata

Author(s): Cao CZ, Lin JG, Shi JQ, Wang W, Zhang XY

Publication type: Article

Publication status: Published

Journal: Journal of Chemometrics

Year: 2015

Volume: 29

Issue: 8

Pages: 457-466

Print publication date: 01/08/2015

Online publication date: 30/06/2015

Acceptance date: 18/05/2015

ISSN (print): 0886-9383

ISSN (electronic): 1099-128X

Publisher: Wiley-Blackwell

URL: http://dx.doi.org/10.1002/cem.2725

DOI: 10.1002/cem.2725


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share